| Model Number |
e1801-44 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported various issues have occurred while using the syntel silicone embolectomy catheter - regular tip devices.It was reported that during use, the balloon of the catheter did not deflate.Additionally, the site reported three additional incidences of failures with this product.The three additional devices had balloons rupture during use requiring the balloon to manually be removed during the operation.No injuries were reported for these events.Please note that this is report 4 of 4 related to this incident.Reports 1220948-2022-00124, 1220948-2022-00125 and 1220948-2022-00126 were also filed in relation to the incident.
Additional Manufacturer Narrative
The product involved in the reported issue was discarded at the hospital and therefore not available for evaluation.The root cause of the reported issue could not be determined.We have reviewed the device history record for the involved lots.No issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for the involved lots.Please note that this is report 4 of 4 related to this incident.Reports 1220948-2022-00124, 1220948-2022-00125 and 1220948-2022-00126 were also filed in relation to the incident.